MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA FASTRACH ETT 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL LMA FASTRACH ETT 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN042399
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the [doctor], did an awake intubation yesterday, and after placing the tube, the injection port on the pilot tube to the cuff, was found to have a defect".It further states that "we are using these as single use (since the disposable version was discontinued) but they arrive in packaging that says 'autoclave before use', so they have all been sent to be sterilized before use".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The actual sample, along with a representative sample, was returned and sent to the manufacturing site for investigation.The manufacturing site reports "actual sample was received for investigation.The pilot balloon on the check valve area was tear.Based on manufacturing process, all devices are inspected, and reviewed, at multiple points and shall be detected during inspection.Furthermore, the information from complaint that the defect was identified after autoclaving.Potential this would be happen during this process.Reprocessing is critical to the usage and properties of the device, no matter temperature settings, holding time or washing agents or add on reprocessing i washing i brushing measures on the device.Additionally, as per instruction of use (/fu), careful handling is essential.The device is made of medical-grade silicone which can be torn or perforated.Avoid contact with sharp or pointed objects at all times.".
 
Event or Problem Description

Brand Name
LMA FASTRACH ETT 7.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16924148
Report Number9681900-2023-00015
Device Sequence Number20591310
Product Code BTR
UDI-Device Identifier15060112318778
UDI-Public15060112318778
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K991580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN042399
Device Catalogue Number131070
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown